BibTeX record journals/jap/Munsonius12

download as .bib file

@article{DBLP:journals/jap/Munsonius12,
  author       = {G{\"{o}}tz Olaf Munsonius},
  title        = {On Tail Bounds for Random Recursive Trees},
  journal      = {J. Appl. Probab.},
  volume       = {49},
  number       = {2},
  pages        = {566--581},
  year         = {2012},
  url          = {https://doi.org/10.1017/S002190020000927X},
  doi          = {10.1017/S002190020000927X},
  timestamp    = {Thu, 16 Apr 2020 13:55:41 +0200},
  biburl       = {https://dblp.org/rec/journals/jap/Munsonius12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics